MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL
Catalog Number 2020002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 03/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Patient underwent primary incisional hernia repair.Strattice mesh implanted.Patient returned to the hospital 7 months later and was diagnosed with worsening symptomatic enlarging epigastric incisional hernia.Hernia mesh revision surgery completed.
 
Additional Manufacturer Narrative
Internal investigation into strattice lot sp100561 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 08/02/2022, of the 167 devices released to finished goods for lot sp100561, 163 have been distributed with 94 reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
This is follow up # 1 to report on july 26th, 2022, pmqa received notification from legal that the lot associated with this event was found through discovery and is sp100561-046.Additional information was also received that lot sp200027 was implanted during the (b)(6) 2019 revision surgery.There is no allegation or complaint reported against lot sp200027.This record is associated with sp100561.As reported in the initial: patient underwent primary incisional hernia repair.Strattice mesh implanted.Patient returned to the hospital 7 months later and was diagnosed with worsening symptomatic enlarging epigastric incisional hernia.Hernia mesh revision surgery completed.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key11614916
Report Number1000306051-2021-00023
Device Sequence Number3157458
Product Code FTM
UDI-Device Identifier00818410010140
UDI-Public00818410010140
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2020002
Device Lot NumberSP100561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale